# SDR CALA9801567

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 294, LONGERON 23L AND 25L.  THE DENTED AREAS WERE CUT OUT AND A REPAIRS WERE INSTALLED IAW SRM 53-04, FIGURE 38.
